# SDR USAA990446

- Difficulty date: May 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48145
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 1714673
- Condition: Corroded
- Location: Bs 160-237
- Part time: 42,539 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK, FOUND 1 INCH BY 2 INCH CORROSION ON FLOOR SUPPORT BETWEEN STATION 160-237 SUPPORT NR 24.  CORROSION LEVEL 1.  CORROSION TASK NR C46-53303.  REMOVED AND REPLACED WITH 171-4673.  (M)
